Solving satisfiability problems using elliptic approximations. A note on volumes and weights

H van Maaren, JP Warners

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)273-283
    Number of pages11
    JournalAnnals of Mathematics and Artificial Intelligence
    Publication statusPublished - 2003


    • Wiskunde en Informatica
    • Techniek
    • technische Wiskunde en Informatica
    • ZX CWTS JFIS < 1.00

    Cite this